Advanced Search
MyIDEAS: Login to save this article or follow this journal

The Development of Expectations Generating Schemes Which Are Asymptotically Rational

Contents:

Author Info

  • Patterson, Kerry David
Registered author(s):

    Abstract

    As an alternative to the hypothesis of fully rational expectations, this study develops the concept of asymptotically rational expectations, and applies it in the problem of model design. Easily applied conditions are derived to ensure asymptotic rationality and several models are developed which satisfy these conditions. The connections are shown between developments of the adaptive expectations hypothesis and, interalia, error-correction mechanisms. The ideas are illustrated with the Livingston price-expectations data. Copyright 1987 by Scottish Economic Society.

    Download Info

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below under "Related research" whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Bibliographic Info

    Article provided by Scottish Economic Society in its journal Scottish Journal of Political Economy.

    Volume (Year): 34 (1987)
    Issue (Month): 1 (February)
    Pages: 1-18

    as in new window
    Handle: RePEc:bla:scotjp:v:34:y:1987:i:1:p:1-18

    Contact details of provider:
    Web page: http://www.blackwellpublishing.com/journal.asp?ref=0036-9292
    More information through EDIRC

    Order Information:
    Web: http://www.blackwellpublishing.com/subs.asp?ref=0036-9292

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Silva Lopes, Artur C. & Monteiro, Olga Susana, 2007. "The Expectations Hypothesis of the Term Structure: Some Empirical Evidence for Portugal," MPRA Paper 6310, University Library of Munich, Germany, revised 14 Dec 2007.
    2. Silva Lopes, Artur C. B. da & Monteiro, Olga Susana, 2008. "Short and long run tests of the expectations hypothesis: the Portuguese case," MPRA Paper 12001, University Library of Munich, Germany.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bla:scotjp:v:34:y:1987:i:1:p:1-18. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.